Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Still feeling like sh*t Maxime

Posted by ed_uk2010 on August 8, 2010, at 13:16:34

In reply to Re: Still feeling like sh*t ed_uk2010, posted by Maxime on August 8, 2010, at 12:36:15

It seems to me that your med combination is in need of an overhaul. Not only is it causing you to gain weight, you are still very suicidal in spite of it.

If you were able to taper off nortriptyline, you might lose some weight. Do you think this would make you feel less suicidal? Due to your anorexia, any med which causes weight gain isn't likely to benefit you in the long term. What you really need is an effective combination of weight-neutral meds + a healthy diet with adequate nutrients and calories.

What are you taking right now except Parnate, nortriptyline and Nozinan?

xx

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:957487
URL: http://www.dr-bob.org/babble/20100731/msgs/957831.html